# SDR SWAA2016031049795

- Difficulty date: February 3, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,996 hours, 50,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED, AT FASTENER HOLE COMMON TO THE SKIN TE, AT RSS 253.  REPAIRED SKIN IAW EA.
